# SDR IPXA2018070931471

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 57,905 hours, 18,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483573
- Part serial: 854
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L SIDE WINDOW" EICAS MSG DURING CRUISE. AFTER RESET IAW QRH PROC, "L SIDE WINDOW' EICAS AND ASSOC INOP LITE OUT. R&R L2 SIDE WINDOW PER MM 56-11-02-004-001/404-026. WIRING INSTALLATION PER WDM 30-41-12.
